TITLE

Existence of solutions for the anti-plane stress for a new class of 'strain-limiting' elastic bodies

AUTHOR(S)
Bulíček, Miroslav; Málek, Josef; Rajagopal, K.; Walton, Jay
PUB. DATE
October 2015
SOURCE
Calculus of Variations & Partial Differential Equations;Oct2015, Vol. 54 Issue 2, p2115
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
The main purpose of this study is to establish the existence of a weak solution to the anti-plane stress problem on V-notch domains for a class of recently proposed new models that could describe elastic materials in which the stress can increase unboundedly while the strain yet remains small. We shall also investigate the qualitative properties of the solution that is established. Although the equations governing the deformation that are being considered share certain similarities with the minimal surface problem, the boundary conditions and the presence of an additional model parameter that appears in the equation and its specific range makes the problem, as well as the result, different from those associated with the minimal surface problem.
ACCESSION #
109442188

 

Share

Other Topics